# SDR SWAA2020012840821

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EQUIPMENT LIGHT AND BATTERY IN DEMO LIFE VEST LOCAT EDIN FORWARD LT WINDSCREEN AT FORWARD GALLEY AREA.    INSTALLED EMERGENCY EQUIPMENT LIGHT AND BATTERY IN DEMO LIFE VEST LOCATED IN FORWARD LT WINDSCREEN AT FORWARD GALLEY AREA IAW DRAWING 25600001
